CSpace
HAMILTONISM, DEGREE SUM AND NEIGHBORHOOD INTERSECTIONS
FLANDRIN, E; JUNG, HA; LI, H
1991-06-28
Source PublicationDISCRETE MATHEMATICS
ISSN0012-365X
Volume90Issue:1Pages:41-52
AbstractWe give a sufficient condition for hamiltonism of a 2-connected graph involving the degree sum and the neighborhood intersection of any three independent vertices.
Language英语
WOS Research AreaMathematics
WOS SubjectMathematics
WOS IDWOS:A1991FX47900003
PublisherELSEVIER SCIENCE BV
Citation statistics
Cited Times:42[WOS]   [WOS Record]     [Related Records in WOS]
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/27923
Collection中国科学院数学与系统科学研究院
Affiliation1.TECH UNIV BERLIN,FACHBEREICH MATH,W-1000 BERLIN 12,GERMANY
2.CHINESE ACAD SCI,INST SYST SCI,BEIJING,PEOPLES R CHINA
Recommended Citation
GB/T 7714
FLANDRIN, E,JUNG, HA,LI, H. HAMILTONISM, DEGREE SUM AND NEIGHBORHOOD INTERSECTIONS[J]. DISCRETE MATHEMATICS,1991,90(1):41-52.
APA FLANDRIN, E,JUNG, HA,&LI, H.(1991).HAMILTONISM, DEGREE SUM AND NEIGHBORHOOD INTERSECTIONS.DISCRETE MATHEMATICS,90(1),41-52.
MLA FLANDRIN, E,et al."HAMILTONISM, DEGREE SUM AND NEIGHBORHOOD INTERSECTIONS".DISCRETE MATHEMATICS 90.1(1991):41-52.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[FLANDRIN, E]'s Articles
[JUNG, HA]'s Articles
[LI, H]'s Articles
Baidu academic
Similar articles in Baidu academic
[FLANDRIN, E]'s Articles
[JUNG, HA]'s Articles
[LI, H]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[FLANDRIN, E]'s Articles
[JUNG, HA]'s Articles
[LI, H]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.